# SDR DXTA2025013002160

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20659
- Aircraft time: 9,285 hours, 5,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: SIDEWALL MOUNTED EMERGENCY EXIT LIGHT JUST FORWARD OF EMERGENCY EXIT IS NOT ILLUMINATING. CORRECTIVE ACTION: RESECURED CONNECTION OF LIGHT ASSY. OPS CHECK GOOD. IAW CL-350 SMM 33-50-01
